Thread: please help
12-29-2005, 10:05 AM #1
ok, i was running pct 100mg clomid, and 20mg nolva ed. then in a metting my vision became blurry, and i got realy dizzy. it was to the point were i couldent drive for a couple days. i then stopped taking the clomid, that was about 2 weeks and 2 days ago. but im still having vision problems, i was seing some stars yesturday, and and my vision was doing some realy weird things. like when you look into water, and you can see your reflection, but everything is moving a little bit, thats almost how it seems. i was also seing double of some things. i went to the eye docter and he said my eyes were fine, 20-20. what should i do now, its already been a two weeks and 2 days, and im still having vision problems. i im starting to wonder if i will always have messed up vision. thanks guys.
12-29-2005, 04:01 PM #2Originally Posted by roger24
12-29-2005, 04:56 PM #3
no. but i told my reguler doctor and he dident know much about clomid. so how long do you think it will last.
12-29-2005, 05:57 PM #4Originally Posted by roger24
12-29-2005, 05:58 PM #5
How long did you take the clomid for? Clomid has a long half-life (5 days).
Last edited by Papi93; 12-29-2005 at 06:00 PM.
12-29-2005, 08:54 PM #6
i ran the clomid for 3 weeks at 100mg ed. shouldent it be out of my system by now. its been 2 weeks and 3 days since i last took any clomid. and im still having vision problems. thanks for the help
12-29-2005, 09:26 PM #7Originally Posted by roger24
12-29-2005, 09:30 PM #8
12-29-2005, 10:08 PM #9Originally Posted by roger24
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)